# SDR BA08017

- Difficulty date: May 1, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Engine: Pwa PW4168
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 420651
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 23,445 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL - FLT 754  EN-ROUTE PHL TO CDG.  THE AIRCRAFT FAILED THE VERIFICATION FLIGHT FOR AN ENGINE 1 EGT INDICATION INOPERATIVE.  THE FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED ENGINE 1 EGT WIRE HARNESS.  OPERATIONALLY CHECKS OK.
